# SDR SWIA202157782

- Difficulty date: February 24, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: 601R35031189
- Condition: Corroded
- Location: Bs 619 Lbl27-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TIE DOWN PLATE CORRODED AROUND ALL NUTPLATE ATTACH HOLES AT APPROX FS 619 BETWEEN LBL 27 AND LBL 36.     (C-CHECK RO 4/25/2021)    REMOVED BAD TIE DOWN PLATE AND REPLACED WITH NEW TIE DOWN PLATE IAW CRJ-200 SRM 51-41-02 AND CRJ-200 SRM 53-61-43.
